Resolvable Spaces and Compactifications

DOI: 10.4236/apm.2013.33052   PDF   HTML   XML   3,729 Downloads   5,549 Views   Citations

Abstract

This paper deals with spaces such that their compactification is a resolvable space. A characterization of space such that its one point compactification (resp. Wallman compactification) is a resolvable space is given.

Share and Cite:

M. Al-Hajri and K. Belaid, "Resolvable Spaces and Compactifications," Advances in Pure Mathematics, Vol. 3 No. 3, 2013, pp. 365-367. doi: 10.4236/apm.2013.33052.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] E. Hewitt, “A Problem of Set Theoretic Topology,” Duke Mathematical Journal, Vol. 10, No. 2, 1943, pp. 309-333. doi:10.1215/S0012-7094-43-01029-4
[2] K. Belaid, L. Dridi and O. Echi, “Submaximal and Door Compactifications,” Topology and Its Applications, Vol. 158, No. 15, 2011, pp. 1969-1975. doi:10.1016/j.topol.2011.06.039
[3] J. L. Kelly, “General Topology,” D. Van. Nostrand Company, Inc., Princeton, 1955.
[4] H. Wallman, “Lattices and Topological Spaces,” Annals of Mathematics, Vol. 39, No. 1, 1938, pp. 112-126. doi:10.2307/1968717
[5] M. M. Kovar, “Which Topological Spaces Have a Weak Reflection in Compact Spaces?” Commentationes Mathematicae Universitatis Carolinae, Vol. 36, No. 3, 1995, pp. 529-536.
[6] H. Herrlich, “Compact T0-Spaces and T0-Compactifications,” Applied Categorical Structures, Vol. 1, No. 1, 1993, pp. 111-132. doi:10.1007/BF00872990

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.